# SDR A6WA201240231

- Difficulty date: January 19, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR2 HINGE FITTING HAS GOUGES LWR SIDE.  REPAIRED IAW REO 601R-55-21-351.
